Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Functions of $ \Phi$-bounded variation and Riemann-Stieltjes integration

Author: Michael Schramm
Journal: Trans. Amer. Math. Soc. 287 (1985), 49-63
MSC: Primary 26A45; Secondary 26A42
MathSciNet review: 766206
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A notion of generalized bounded variation is introduced which simultaneously generalizes many of those previously examined. It is shown that the class of functions arising from this definition is a Banach space with a suitable norm. Appropriate variation functions are defined and examined, and an analogue of Helly's theorem is estabished. The significance of this class to convergence of Fourier series is briefly discussed. A result concerning Riemann-Stieltjes integrals of functions of this class is proved.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A45, 26A42

Retrieve articles in all journals with MSC: 26A45, 26A42

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society